MathSciNet Relay Station
MathSciNet bibliographic data
MR2869196 20G40 (16W10)
Brooksbank, Peter A.; Wilson, James B. Computing isometry groups of Hermitian maps. Trans. Amer. Math. Soc. 364 (2012), no. 4, 1975–1996.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement